Venous leak: 31 years old


#1

Hi All

First time poster and at my wits end

Was on propecia for about 5 years and had zero sides… gave up after discovering this form about 2 years go with no immediate effects… i even kept my hair , which is now an irrelevance

Then First noticed ED about 18 months ago when I stopped being able to maintain an erection for more than 30 secs without stimulation. Life has subsequently fallen apart and girlfriend has left me

Have gone to three renouned urologists who have all provided conflicting diagnoses

All prescribed daily cialis which definitely improves things but can be very hit and miss, sometimes wake up great, other times feels like my penis is dead when I wake up

Have completed 2 dopplers, first one I couldnt stay erect and was diagnosed with a venous leak, 1 month later i redid while on daily cialis and it showed no outflow and no leak

I have checked testosterone levels twice and both times they were healthy, however they never checked my free test, estriol or prolactin. My question is… is it possible to have venous leak due to testosterone issues ( ie hypergonadism) yet report normal levels of total testosterone? ( ie because of issues with estriol etc)

The reason i ask is because vl is usually a symtom of something and I am otherwise healthy… furthermore we know what prop can do…

Sny help or suggestions are massively appreciated

Thanks


#2

Just by way of update

Have some very positive news

For the last week I have had normal erections everyday…i am also back to full size

If i can keep am erection without cialis then maybe the hardware still works

If I can maintain this then i will definitely recover, feel about 80pc now vs 10pc previously. Think the only secret is time, ironically my diet has been terrible for last month and drinking a lot


#3

Hi eskimojoe, how’s things going. I’m glad you’ve been having improvements.


#4

have ups and downs but think it’s definitely going in right direction. 2 steps forward and 1 step back. Its only when I compare how I am not to how i was a year ago do I realise the improvements I have made. Think i can now just about perform without cialis. Size has returned and stayed. Still have trouble holding on to an erection standing up but hoping improvements will continue and I will get there one day

Not taking any supplements and living normal…time is only healer i think

how bout you?


#5

Thanks for giving an update. I know what you mean about ups and downs as I was doing really well over summer, but seem to have hit a bit of block at the moment. That’s good though that you’ve had those improvements and can perform without Ciallis. You sound a lot like me, but I think your in an even better position. I’ve been relying on Siladenfil and have had some good results from it and I’ve had occasional glimpses of libido. I’ve had pfs for 3 years. I hope that your improvements continue.


#6

Hey Eskimoe I see some of your comments saying that you believe you are recovering, I feel the same and would just like to chat about it quickly. Made this account today and don’t know how to PM, could you do this? Thanks man


#7

Hi Rmoney96,

I am also in a similar situation and been talking with people on here about it.

Whats your story? I took finasteride for a few months and then developed symptoms which are consistent with a venous leak - weak erections which I can’t maintain without constant stimulation. Are these symptoms similar to yours? Have you had your testosterone tested since low testosterone can often produce symptoms of venous leakage. Finasteride can cause low testosterone in some people although many have normal blood tests when they discontinue the drug.

You can send a private message by clicking on my name and then the ‘message’ icon. You can check you message my clicking on your name icon at the top right corner of the screen (assuming you are on a laptop). Drop me a message, would be good to chat.


#8

I have these same symptoms!!! But not from Finansteride but from antidepressants. I have now nocturnal erections but can’t get erections when standing, not even with the injections…